# SDR SWIA202161514

- Difficulty date: August 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 364 FRAME IS CORRODED BETWEEN STGR 25R TO STGR 25L.     (C-CHECK RO 9/30/2021)    REMOVED DAMAGED FRAME SECTION AND INSTALLED A NEW SECTION IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-02-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01. NO CHANGE TO WEIGHT, TASK CARD 51-900-1002-SKY AND M-337 ATTACHED
